# SDR CA990308019

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 257T110315
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AT 1,500 FEET, WARNING TOO LOW GEAR GO-AROUND INITIATED, GEAR RECYCLED AND GEAR SAFE INDICATIONS BACK TO NORMAL.  MICROSWITCH ON LANDING GEAR LEVER MODULE GEAR DOWN NOT MAKING CONTACT.  REPLACED.
